Remarks on a Nonlinear Theory of Thin Elastic Plates
Jindřich Nečas; Zita Poracká; Rudolf Kodnár
Matematický časopis (1970)
- Volume: 20, Issue: 1, page 62-71
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- Nečas J., Direct Methods in the Theory of Elliptical Equations, (in French), Academia, Prague 1967. (1967)
- Poracká Z., An application of the variational calculus to non-linear partial differential equations of elliptic type, (in Slovak), Thesis, Prague 1965. (1965)
- Hlaváček I., Nečas J., On inequalities of Korn's type, (in print). Zbl0193.39002
- Vainberg M. M., Variational methods of study of nonlinear operators, (in Russian) Moscow 1956. (1956)